# SDR AALA201805229005

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 76,148 hours, 12,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5033
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4A EMERGENCY  LIGHT INOPERATIVE.  REPLACED THE BATTERY IAW AMM 33-51-00.  OPS CHECKED NORMAL.
